MAUDE Adverse Event Report: HOLLISTER INCORPORATED APOGEE; INTERMITTENT CATHETER, 14 FR 16 IN, SOFT, STRAIGHT

HOLLISTER INCORPORATED APOGEE; INTERMITTENT CATHETER, 14 FR 16 IN, SOFT, STRAIGHT
Catalog Number B1061
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review could not be conducted because the lot number was not provided.Sample review not possible because sample was not provided for evaluation.Root cause of reported infection cannot be determined.Only the di information of the udi is known due to lack of lot number information.
 
Event or Problem Description
It was reported that a customer experienced bleeding after utilizing the hollister apogee straight intermittent urethral catheter.It was then reported during a follow-up call that the customer recently visited the er, where he was diagnosed with prostatitis and a testicular infection.Additionally, it was reported that he was placed on a foley catheter and prescribed a one-month course of antibiotics.

Brand Name
APOGEE
Common Device Name
INTERMITTENT CATHETER, 14 FR 16 IN, SOFT, STRAIGHT
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
plot no. 27, sector-v
hsiidc growth centre
bawal, haryana 12350 1
IN   123501
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24598950
Report Number3008191244-2026-00003
Device Sequence Number18238826
Product Code GBM
UDI-Device Identifier00610075176724
UDI-Public(01)00610075176724
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K992137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberB1061
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale